| Catalog Number |
109.297 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
07/09/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.
Event or Problem Description
(b)(4).The dentist reported that 2 months and 22 days after the dental implant was installed in intraoral region 25#, its non- osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved.
Event or Problem Description
(b)(4), the dentist reported that 2 months and 22 days after the dental implant was installed in intraoral region 25#, its non- osseointegration was observed.Moreover, 60n.Cm of primary stability was achieved.
Additional Manufacturer Narrative
After the evaluation was noticed that the lot number informed does not correspond to the item received.Therefore, the lot number was not considered.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.